# SDR SWAA010951

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,150 hours, 58,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT CARGO DOOR FWD FUSELAGE FRAME CRACKED AT BS 794, RBL 29.  REPAIRED FRAME PER SRM.
